Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Overnight numbness in my arms
Dec 23, 2009

I have been taking Atripla for the las year and altely I feel some numbness in my arms at night when I am sleeping. it feels like when one has been seating for a long time and your legs don't respond and have a tingling sensation. Thanks for all the great information that you provide us all the time. Will

Response from Dr. Henry

The numbness in your arms is not likely due to the Atripla or HIV and more likely due to variable nerve of blood vessel compression that can occur during sleep as weight/sleep position puts pressure on sensitive areas of your shoulder or arm. I would discuss with your HIV provider and have an evaluation/examination done to sort out other possible causes and how to provide some relief (such as using a wrist or arm splint to protect certain areas from pressure while sleeping) depending on what seems to be the likely cause. KH



Previous
PEP Side Effects
Next
13 years passed and we still invest in HAART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement